# SDR C2XA09SH184

- Difficulty date: July 6, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145LR
- Aircraft serial: 145085
- Aircraft time: 25,649 hours, 19,022 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Migrated
- Location: Hinge Fitting
- Component: Hinge Fitting
- Component part number: 14569007411
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT AILERON O/B HINGE FITTING (ON AILERON) HAT BUSHING IS MIGRATED.  MAINTENANCE REMOVED AND REPLACED LT AILERON O/B HINGE FITTING IAW EMB-145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
